# SDR SWIA202156770

- Difficulty date: January 14, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL27 CORRODED IN MULTIPLE SPOTS FROM F.S. 1015.00 TO F.S. 1047.00   (C-CHECK) RO 3/10/2021    REPAIRED CORRODED SPOTS ON FLOOR BEAM AT LBL27 FROM F.S. 1015.00 TO F.S. 1047.00 IAW MHIRJ REO 670-53-61-1817 REV - - DATED 2021-01-26. COMPLIED WITH TASK CARD 51-900-1002-SKY, REF ATTACHED M-337 FOR CHANGES TO WEIGHT AND BALANCE.
